J. Berstel, Tracé de droites, fractions continues et distances disccrétes, Mots, pp.298-309, 1990.

J. Berstel and M. Pocchiola, Random generation of finite Sturmian words, Discrete Mathematics, vol.153, issue.1-3, pp.29-39, 1996.
DOI : 10.1016/0012-365X(95)00125-G

URL : https://hal.archives-ouvertes.fr/hal-00619892

J. Borel and C. Reutenauer, On Christoffel classes, RAIRO - Theoretical Informatics and Applications, vol.40, issue.1, pp.15-27, 2006.
DOI : 10.1051/ita:2005038

URL : https://hal.archives-ouvertes.fr/hal-00077704

M. Boshernitzan and A. S. Fraenkel, A linear algorithm for nonhomogeneous spectra of numbers, Journal of Algorithms, vol.5, issue.2, pp.187-198, 1984.
DOI : 10.1016/0196-6774(84)90026-9

M. Ethan, G. A. Coven, and . Hedlund, Sequences with minimal block growth, Math. Systems Theory, vol.7, pp.138-153, 1973.

A. De, L. , and A. D. Luca, Some characterizations of finite Sturmian words, Theoret. Comput. Sci, vol.356, issue.12, pp.118-125, 2006.

O. Jenkinson and L. Q. Zamboni, Characterisations of balanced words via orderings, Theoretical Computer Science, vol.310, issue.1-3, pp.247-271, 2004.
DOI : 10.1016/S0304-3975(03)00397-9

M. Lothaire, Algebraic Combinatorics on Words, 2002.
DOI : 10.1017/CBO9781107326019

URL : https://hal.archives-ouvertes.fr/hal-00620608

M. Lothaire, Applied Combinatorics on Words, volume 105 of Encyclopedia of Mathematics and its Applications, 2005.

S. Mantaci, A. Restivo, and M. Sciortino, Burrows???Wheeler transform and Sturmian words, Information Processing Letters, vol.86, issue.5, pp.241-246, 2003.
DOI : 10.1016/S0020-0190(02)00512-4

M. Morse and G. A. Hedlund, Symbolic Dynamics II. Sturmian Trajectories, American Journal of Mathematics, vol.62, issue.1/4, pp.1-42, 1940.
DOI : 10.2307/2371431

G. Pirillo, A curious characteristic property of standard Sturmian words, Algebraic Combinatorics and Computer Science, pp.541-546, 2001.
DOI : 10.1007/978-88-470-2107-5_24

Z. Xiong, W. , and Z. Wen, Some Properties of the Singular Words of the Fibonacci Word, European Journal of Combinatorics, vol.15, issue.6, pp.587-598, 1994.
DOI : 10.1006/eujc.1994.1060